# SDR HEEA0014818

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Failed
- Location: Afcs
- Part time: 7,910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR CHATTERS.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND POTENTIOMETERS CHECKED BAD ON STRIP CHART.
